# SDR TSAA9853086

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPC CHECK, FOUND CORROSION AT SECTION 43 AND 46 FLOORBEAM LOWER CHORD AT BS 867, LBL 18.6 AND BS 480, RBL 50-55.  REPAIRED PER EO 2874.  (M)
